# SDR REXA2012041900076

- Difficulty date: April 19, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 12,937 hours, 12,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR 280 BEAM WEB BL 0 EXFOLIATED.  REPAIRED COCKPIT FLOOR 280 BEAM AT BL 0  IAW REO 601R-53-111-2309 T/N B46967 P/N MS2047AD5-6, T/N B97100 P/N MS2047AD5-5, T/N 09073 P/N PG6W2-202, T/N B12170 P/N PS870B1/2-TU AAR SM-28.
